MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GR3508
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received two fda medwatch reports # mw5175308.The event description states: "guide wire used in interventional radiology case is suspected to have left a wire fragment behind in patient resulting in retained foreign object.There are multiple guide wires used and it is impossible to know which one it was.The same thing happened to the same patient on a different interventional radiology case on july 11.Wire fragments were not removed because it is not in the best interest of the patient to remove at this time, we pulled the lots of wires involved in case it is needed and to make sure no patients received wires from those lots.".

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key23408968
Report Number2243441-2025-00061
Device Sequence Number8807041
Product Code DQX
UDI-Device Identifier04987350773197
UDI-Public(01)04987350773197(17)260831(10)240920
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/28/2025
Report Date (Section F) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberGR3508
Device Catalogue NumberRF*GA35183A
Device Lot Number240820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer10/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Date Report Sent to FDA10/28/2025